# SDR USAA2011082500010

- Difficulty date: August 20, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 55,672 hours, 36,542 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: BN1259
- Condition: Debonded
- Location: Lt Wing
- Part time: 41,415 hours, 25,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEFT WING INBOARD AFT FLAP DISBONDED AT TRAILING EDGE.  REPLACED LEFT WING INBOARD AFT FLAP IAW JOB CARD 03C10025001/002 & B737 AMM 27-51-11.
